# SDR SWAA2022010443237

- Difficulty date: November 12, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ABOVE L1 CUTOUT LWR END OF FRAME BS 312 APPEARS TO BE CRACKED AT RADIUS BETWEEN S-5L AND S-6L. 8-95 ; / [01] REMOVED EXISTING FASTENERS FOR ACCESS TO REPAIR IN IAW SRM 51-40-02-0G-0; [19] INSTALLED REPAIR ANGLE AT L-1 CUTOUT LWR OF FRAME BS 312 BETWEEN S-5L AND S-6L IN IAW SRM 53-10-07-2R-1 FIG 202 AND 203 SHEET 1; [20] APPLIED A LAYER OF BMS 3-23; TYPE LL CORROSION INHIBITING COMPOUND ON THE SURFACE OF REPAIR AREA IN IAW AMM 51-21-91-620-801; [21] FABRICATED AND INSTALLED REPAIR ANGLE AT L-1 CUTOUT LWR OF FRAME BS 312 BETWEEN S-5L AND S-6L IN IAW SRM 53-10-07-2R-1 FIG 202 AND 203 SHEET 1; [22] VERIFIED STEPS 18;19;20 AND 21.
